# SDR AWXA200200584

- Difficulty date: July 5, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 10,560 hours, 4,311 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Valve
- Part number: VFT300B00
- Part serial: 2125
- Condition: Failed
- Location: Zone 126
- Part time: 10,564 hours, 4,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - AIR TURN BACK - FLT 0543 - AFTER TAKEOFF FROM DEN EN ROUTE TO LAS RECEIVED ECAM MESSAGE FOR "VENT SKIN VALVE FAULT" ACCOMPLISHED ECAM ACTIONS AND RETURNED TO DEN. MAINTENANCE PLACED VENT SKIN AIR VALVE ON MEL 21-26-04 COND. 1, EXTRACT VALVE INOPERATIVE. ON 07/06/2002 IN PHX MAINTENANCE REMOVED AND REPLACED THE VENT SKIN AIR VALVE (22HG) IAW AMM 21-26-53-401, OPERATIONAL CHECK WAS GOOD AND THE MEL PLACARD WAS REMOVED. **SUPP** VENDOR BENCH TEST OF SKIN AIR VALVE S/N 2125 COULD NOT CONFIRM FAILURE (NO FAULT FOUND), UNIT RETURNED TO SERVICE.
